# SDR 20001120SH052

- Difficulty date: October 30, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N180EH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731366
- Part serial: 322
- Condition: Erratic
- Location: Torque
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR ERRATIC.  (X)
